JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 4, Article 98
On a Discrete Opial-type Inequality

    Authors: Wing-Sum Cheung, Chang-Jian Zhao,  
    Keywords: Opial's inequality, discrete Opial's inequality, Hölder inequality.  
    Date Received: 06/08/07  
    Date Accepted: 20/08/07  
    Subject Codes:


    Editors: Ravi P. Agarwal,  

The main purpose of the present paper is to establish a new discrete Opial-type inequality. Our result provide a new estimates on such type of inequality.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login